# SDR PLG92796JG1

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4889 - BOS-ROC - DURING FLIGHT, IN HEAVY CLOUDS AND ICING CONDITION, THE RIGHT AIR VALVE LIGHT CAME ON WHEN DESCENDING TO A LOWER ALTITUDE.  THE RIGHT ENGINE EXPERIENCED TWO POWER INTERRUPTIONS JUST AFTER LEAVING ICING.  THE CREW ATTEMPTED TO ADD POWER AND THE RIGHT ENGINE SHUT ITSELF DOWN.  THE IGNITION LIGHT CAME ON  AND NO OVERTEMP DURING SHUTDOWN.  THE AIRCRAFT WAS REPOSITIONED TO PSM.  MAINTENANCE REPLACED AISBV, GARRETT VALVES AND IGNITOR PLUGS.  AIRCRAFT OPERATED SATISFACTORY.  (M)
